Anyone on bisoprolol?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Baza
Veteran Member


Date Joined Jan 2011
Total Posts : 513
   Posted 5/8/2014 10:53 AM (GMT -6)   
Hi,im new to this Heart forum. I have Hypertrophic Cardiomyopathy and currently take Bisoprolol 5mg and feel really tired especially after eating, does anyone else experience this side effect? thanks.Barry

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 5/8/2014 3:14 PM (GMT -6)   
Baza,
 
From what I have read, Bisoprolol has fewer central nervous system side effects apparently which lessens risk of depression.  I know from past experience that other medications in this group may cause fatigue but the best person to discuss your concerns with is your Dr.
 
I wish you the best and hope your body tolerates the medication or your Dr. switches you to a better choice for you.
 
Kindly,
Kitt
~~Kitt~~
Moderator: Anxiety/Panic
and Heart/Cardiovascular Disease.



"She Stood in the Storm & When the Wind Did Not Blow Her Away, She Adjusted Her Sails."

Baza
Veteran Member


Date Joined Jan 2011
Total Posts : 513
   Posted 5/8/2014 3:39 PM (GMT -6)   
Thanks,ive complained for years about the tiredness but im just told its not connected and I need to stay on the betablocker. Just wondered if anyone else had a similar experience..Barry
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, August 15, 2018 1:37 PM (GMT -6)
There are a total of 2,992,974 posts in 328,004 threads.
View Active Threads


Who's Online
This forum has 161210 registered members. Please welcome our newest member, bil391.
340 Guest(s), 9 Registered Member(s) are currently online.  Details
Kent M., phsinvent, lymenc4, Gemlin, AtomAnt, Michael_T, Wazr57, garyi, Going for brachy